RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1984, Volume 29, Issue 4, Pages 735–742 (Mi tvp2127)  

This article is cited in 4 scientific papers (total in 4 papers)

Once more on the asymptotic behaviour of infinitely divisible distributions in Banach space

V. M. Kruglov, S. N. Antonov


Full text: PDF file (540 kB)

English version:
Theory of Probability and its Applications, 1985, 29:4, 766–775

Bibliographic databases:

Received: 16.02.1983

Citation: V. M. Kruglov, S. N. Antonov, “Once more on the asymptotic behaviour of infinitely divisible distributions in Banach space”, Teor. Veroyatnost. i Primenen., 29:4 (1984), 735–742; Theory Probab. Appl., 29:4 (1985), 766–775

Citation in format AMSBIB
\Bibitem{KruAnt84}
\by V.~M.~Kruglov, S.~N.~Antonov
\paper Once more on the asymptotic behaviour of infinitely divisible distributions in Banach space
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 4
\pages 735--742
\mathnet{http://mi.mathnet.ru/tvp2127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=773442}
\zmath{https://zbmath.org/?q=an:0561.60002}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 4
\pages 766--775
\crossref{https://doi.org/10.1137/1129101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AWG7300009}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2127
  • http://mi.mathnet.ru/eng/tvp/v29/i4/p735

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “Explicit estimates for the asymptotics of subexponential infinitely divisible distribution functions”, Math. Notes, 67:2 (2000), 239–244  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. L. Yakymiv, “Tauberian theorems and asymptotics of infinitely divisible distributions in a cone”, Theory Probab. Appl., 48:3 (2004), 493–505  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. L. Yakymiv, “Admissible Functions for the Positive Octant”, Math. Notes, 76:3 (2004), 432–437  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. L. Yakymiv, “Asymptotics at infinity of negatively binomial infinitely divisible distributions”, Theory Probab. Appl., 55:2 (2011), 342–351  mathnet  crossref  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:123
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020